# SDR DL76L010357

- Difficulty date: March 2, 2001
- Submitted: March 5, 2001
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 48,109 hours, 7,384 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Computer
- Part number: HG1057LR02
- Condition: Malfunctioned
- Location: E/E Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

A 1200 LB FUEL IMBALANCE RT SIDE LOW WHILE BURNING OUT OF CTR TANK.  CORRECTED, 10 MIN LATER SAME IMBALANCE.  FMC INITIALLY 1000 MORE THAN TOTALIZER.  TOTALIZER INDICATED 700 LBS OVERBURN FROM FLT PLAN, BY 35 MIN LATER TOTAL WAS 4000 LB LESS THAN FMC.  FUEL NOW 2500 LB OVERBURN FROM FLT PLAN.  REBAL FUEL 600 LB SPLIT TILL LANDING.  THEN 2000 LB SPLIT AT GATE.  COCKPIT NOW READS 3500 LB HIGHER ON RT SIDE.  REPLACED FQIS COMP AND COCKPIT IND SUMPED ALL TANKS.  ALL OPS CHECK NORMAL.
